# SDR DALA2023051904020

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,579 hours, 11,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2770476) AFT CARGO COMPT RT TRANSITION PANEL HAS CORROSION MULTIPLE PLASES F.S 727C + 11 TO F.S 727I + 8. DOT 2-044. DRILLED AND ASSEMBLED NEW TRANSITION PANEL P/N BAC1496377-7075T-62 IAW B-737-900 SRM 53-00-53 REPAIR 5, INSTALLED NEW TRANSITION PANEL STA 727C+11'' TO 727I+8" IAW B-737-900 SRM 51-40-02-OG.
